# SDR ASOA20140805244

- Difficulty date: August 5, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 36,272 hours, 27,131 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175601
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CARGO DOOR CUTOUT STRUCTURE FWD FRAME LOWER CORNER CORRODED.  MAINTENANCE R & R CORRODED SHEAR TIE AT CARGO DOOR FWD FRAME IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
